12 week treatment. How long does the drug stay in your system? Has anyone felt like they just feel better after taking it? I know the best thing is in most cases the hep c is gone and that's amazing. I know I am fortunate. I have put on weight and am mostly tried and a bit foggy but otherwise it has all been good. Hope everyone on this drug is getting well. Joey
I am nine weeks post treatment after 24 weeks of Harvoni with Ribavirin. I am HCV free and hoping my 12 week follow up shows the same here in a few weeks. My doctor told me the sides from Harvoni should dissipate almost immediately, and for me they did, or I had got so used to them they were no longer an issue. The Ribavirin lingers 3 to 6 months in the system he said. My "digestive system" is just now starting to return to normal. Brain fog from Harvoni and Hep C itself started to clear for me at week 20 of 24 on treatment and I have gained clarity, in spurts, that I have not experienced in years.
Good luck to you!
Joey1949; I have seen this question so many times and all kinds of different answers so it's really up to the person like with any other medication. What you should do it cost nothing is Join the Harvoni support group and see what others are saying so you get a heads up but the main thing is just about everyone the follows the exact directions are cured. To join the support group on the main page, there is a search bar type in the name of the drug.and a drop down screen well come down and click on support group then just follow the directions it is good to know everything you need to know and these are all people at different stages. good luck Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2014 • 228 answers
Posted 8 Mar 2015 • 30 answers
Posted 26 Apr 2015 • 15 answers
Posted 18 Jun 2015 • 2 answers
Posted 25 Jul 2015 • 2 answers